# SDR C41R201210300001

- Difficulty date: October 25, 2012
- Submitted: October 30, 2012
- Operation: General aviation
- Aircraft: N840AG
- Make and model: Pilats PC1245
- Aircraft serial: 296
- Engine: Pwa PT6A67B
- Propeller: Mtprop MTV271
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Lead
- Part number: RAC1650130602
- Condition: Split
- Location: Propeller
- Part time: 692 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INTERMITTENT PROP HEAT OPERATION AND HAD CAWS WARNING. COMPLETED TROUBLESHOOTING OF PROP HEAT SYS AND FOUND SEVERAL OF THE PROP DE-ICE LEADS WERE WORN THROUGH THE PROTECTIVE SLEEVES. INSTALLED ALL NEW PROP LEADS (X5). COMPLETED FUNCTIONAL AND OPS CHECKS.
